# SDR 06FDEA03720

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 30,380 hours, 17,506 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: No Test
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED ON F/O'S INDICATOR ON T/O ROLL.  AT BLOCK IN, FOUND F/O'S AIRSPEED FLAG IN VIEW.  CYCLED F/O'S MACH AIRSPEED C/B PULLED.  PERFORMED AIR DATA SYSTEM TEST PER MM 34-11-041-4.  FAILED OP'S TEST.  REMOVED AND REPLACED F/O'S MACH AIRSPEED INDICATOR PER MM 34-11-000-5.
